# SDR COMA0560007

- Difficulty date: December 21, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N409CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7441
- Aircraft time: 11,049 hours, 9,284 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 4958, FLAPS FAIL CAUTION.  COULD NOT DUPLICATE.  C/W ALL REQUIRED MAINTENANCE PER AD 98-20-01.  NO DEFECTS FOUND.
